How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
tazechip
tazechip,
Category: Medical
Satisfied Customers: 26825
Experience:  dasdasd
18722459
Type Your Medical Question Here...
tazechip is online now
A new question is answered every 9 seconds

Hi... can one get diarrhea from insulin...

This answer was rated:

Hi...

can one get diarrhea from insulin...?

Were any of these medications new or in different doses a few days ago?

Customer: replied 6 years ago.

...all medications, described are new...since 3 days..before that I was taking only glyburide 5 mg...4 per day...but my sugar was at 200 - 350 every day...that's when the present (new) doctor prescribed all these items...(my old doctor moved to another state )..I am on medicare...(humana plan)

OK--to answer your question, insulin doesn't cause diarrhea, but changes in bowel movements are listed side effects for all the other new medications you're taking. Of course, it's also possible that the diarrhea is something you might have gotten anyway, without the medication change, as from something you've eaten. For now I'd suggest the BRAT diet--bananas, rice, applesauce, and toast--and calling your doctor on Monday about this. If I were he, I'd suggest stopping the simvastatin and fenofibrate for a few days to see if the diarrhea resolves. A couple of days without these medications won't be harmful to your health.
tazechip and 3 other Medical Specialists are ready to help you
Customer: replied 6 years ago.
Thank you...have a nice weekend !